# SDR AALA202401227980

- Difficulty date: January 20, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737823
- Aircraft serial: 44488
- Aircraft time: 6,775 hours, 2,494 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FLIGHT ATTENDANT NOTIFIED FLIGHT DECK OF A FAINT ELECTRICAL BURNING SMELL COMING FROM LAVATORY D. AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. ACCOMPLISHED WORK CARD 09L00021001. NO ODOR NOTED.
